# SDR CALA2017110303906

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 72,358 hours, 15,047 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0666
- Condition: Smoke
- Location: Galley
- Part time: 51,454 hours, 12,984 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OVEN 204 EMITTING SMOKE. TURNED OFF AND DEACTIVATED.. SUSPECT GREASE ON FAN CAUSING SMOKE. R&R OVEN 204 IAW AMM 25-32-00. OPS CHK GOOD.
